Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have sharp pain in left breast, shoulder, arm and back pain. Is it Acid Reflux?

For over a week I have had sharp shooting pains which have become less frequent last couple days, to right of leafy breast, however persist along with left breast, shoulder , arm & back pain . Sometimes pain goes up my neck also. Doctor last wk thought it may be related to acid reflux however hav not been suffering from heartburn ... Any ideas as beginning to get me down. Thanks
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

You didn’t mentioned your age.
Any way,you need proper clinical examination and investigations.
Investigations include Routine hemogram,RBS,LFT,RFT, Lipid profile ,ECG ,ultrasound of abdomen and upper GI endoscopy.
Reflux pain mimics cardiac pain so cardiovascular causes should also be screened.
Right now ,you can take proton pump inhibitors like tablet pantoprazole 40 mg once daily for six weeks.
Get well soon.

Take Care
Dr.Indu Bhushan
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor